# SDR USAA000102

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 INCH CRACK, STATION 767, STRINGER 18L.  INSTALLED DOUBLER JUST AFT OF STATION 76D ON STRINGER 18L PER SRM 53-30-3 FIG B, PGS 11-12B SHTS 1-4.  (M)
